# SDR UALA2011120706732

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 73,026 hours, 22,768 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 159
- Condition: Faulty
- Location: Master Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER STANDBY POWER CHECK, BATTERY SHOWS DISCHARGED.  REPLACED MAIN CHARGER, TESTS OKAY.
